| Model Number |
AA10 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that there was detached bearings.The likely cause was identified as bearings (internal tube) corroded.It was also noted that the color band and laser markings faded.B3: date of event notification: 19th july 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of attachment does not work.No patient impact reported.Repair request escalated to a product event due to evaluation finding of detached bearings.
Additional Manufacturer Narrative
Product analysis #809396557:evaluation determined that there was detached bearings.The likely cause was identified as bearings(internal tube) corroded.It was also noted that the color band and laser markings faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.